中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: Integrability and solvability of the simplified two-qubit Rabi model
作者: Peng, J ;  Ren, ZZ ;  Guo, GJ ;  Ju, GX
刊名: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
出版日期: 2012
卷号: 45, 期号:36, 页码:365302
关键词: SPACE QUANTIZATION ;  QUANTUM OPTICS ;  BEHAVIOR
学科分类: Physics
通讯作者: Peng, J (reprint author), Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China.
部门归属: [Peng, Jie; Ren, Zhongzhou; Guo, Guangjie; Ju, Guoxing] Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China; [Ren, Zhongzhou] Natl Lab Heavy Ion Accelerator, Ctr Theoret Nucl Phys, Lanzhou 730000, Peoples R China; [Ren, Zhongzhou] Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
英文摘要: The simplified two-qubit Rabi model is proposed and its analytical solution is presented. There are no level crossings in the spectral graph of the model, which indicates that it is not integrable. The criterion of integrability for the Rabi model proposed by Braak (2011 Phys. Rev. Lett. 107 100401) is also used for the simplified two-qubit Rabi model and the same conclusion, consistent with what the spectral graph shows, can be drawn, which indicates that the criterion remains valid when applied to the two-qubit case. The simplified two-qubit Rabi model is another example of a non-integrable but exactly solvable system except for the generalized Rabi model.
资助者: National Natural Science Foundation of China [11035001, 10735010, 10975072, 11120101005]; 973 National Major State Basic Research and Development of China [2007CB815004, 2010CB327803]; CAS [KJCX2-SW-N02]; Research Fund of Doctoral Point [20100091110028]; Priority Academic Program Development of Jiangsu Higher Education Institutions (PAPD)
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000308800500011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15027
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Integrability and solvability of the simplified two-qubit Rabi model.pdf(284KB)----开放获取View Download

Recommended Citation:
Peng, J,Ren, ZZ,Guo, GJ,et al. Integrability and solvability of the simplified two-qubit Rabi model[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2012,45(36):365302.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Peng, J]'s Articles
 [Ren, ZZ]'s Articles
 [Guo, GJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Peng, J]‘s Articles
 [Ren, ZZ]‘s Articles
 [Guo, GJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Integrability and solvability of the simplified two-qubit Rabi model.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace